# SDR AALA20141205001

- Difficulty date: December 5, 2014
- Submitted: December 5, 2014
- Operation: Air carrier
- Aircraft: N478AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49653
- Aircraft time: 74,695 hours, 39,541 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 8039001
- Part serial: 15376
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FORWARD EMER LIGHTS INOPERATIVE BETWEEN ROW 5 & 23.  R & R BATTERY PACK IAW AMM 33-53-00.  SYS CHECKS NORMAL.
